# SDR ASAA2022090439783

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737
- Aircraft serial: 43379
- Aircraft time: 893 hours, 279 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ELEV PITOT LIGHT ILLUMINATED DURING CRUISE. GROUNDED - YES. INSPECTED AND FOUND CB OPEN C4 P18-3. PERFORMED CB WIRING INSPECTION REF B737-9 AMM 20-60-01. NO FAULTS FOUND. CLOSED CB C4. PERFORMED PITOT PROBES OPS TEST REF AMM 30-31-00. NO FAULTS FOUND.
